# SDR AALA20060226

- Difficulty date: April 11, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - CEILING EMERGENCY LIGHTS FROM ROWS 13 TO 16 INOPERATIVE.  REPLACED BATTERY PACK AT B5102 FOR CEILING EMERGENCY LIGHTS FROM ROWS 13 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
